# SDR QXEA200501384

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,772 hours, 11,473 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2434, DEICE PRESSURE CAUTION ILLUMINATED INFLIGHT.  CHECKLIST WAS RUN.  CAUTION LIGHT STAYED ILLUMINATED UNTIL DESCENDING THROUGH 10,000 FEET.  MAINTENANCE INTEROGATED CDS WITH NO RELATED FAULT CODES FOUND.  PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM IAW Q400 AMM TASK 30-11-00-720-801.  NO DISCREPANCIES NOTED AND NO REOCCURANCE OF CAUTION LIGHT.  ALL INDICATIONS NORMAL.  OPS/FUNCTIONAL TEST IS GOOD.  SUSPECT MOISTURE PREVIOUSLY PRESENT IN SYSTEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
